Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A factorable weight with zero Szegö infimum


Author: Berrien Moore
Journal: Proc. Amer. Math. Soc. 35 (1972), 301-302
MSC: Primary 47B35
DOI: https://doi.org/10.1090/S0002-9939-1972-0322573-2
MathSciNet review: 0322573
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The associated Szegö infimum of a factorable operator valued weight function need not be nonzero. An example is constructed using algebraic properties of vectorial Toeplitz operators.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47B35

Retrieve articles in all journals with MSC: 47B35


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1972-0322573-2
Keywords: Hilbert space, Szegö infimum, Toeplitz operator, prediction theory, unilateral shift, outer factorization
Article copyright: © Copyright 1972 American Mathematical Society